Discussions By Condition: Medical Stories

withdrawal from xanax and ambien

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • February 27, 2012
  • 01:29 PM

I have weaned myself off of Xanax and am trying to wean off ambien- the withdrawal sympyoms are terrible- I wake w/ rapid heart beat and anxiety I have lost over 60#s in the past year and have to force myself to eat anything, I am nauseous, I have brain shocks and shake, I think I have partial seizures, have had thoughts of suicide. I haven't been able to do much of anything. doctors tell me I am just depressed- they never said it was from the w/d, but I've been online and found out for myself that this is what is happening to me. I can't believe doctors will rx this stuff w/o knowing the consequences and not telling their patients what to expect- I would of never took this horrible stuff if I had known what it might do to me. Has anyone out there a way to ease the symptoms? I have been trying vitamins but its all hit or miss- meditation helps but sometimes i am in a state of panic and can't relax. I want to help others who are going through this and prevent others from making this mistake

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?